PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 116 | 2 | 197-206
Tytuł artykułu

Some counterexamples to subexponential growth of orthogonal polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give examples of polynomials p(n) orthonormal with respect to a measure μ on ⨍ such that the sequence {p(n,x)} has exponential lower bound for some points x of supp μ. Moreover, the set of such points is dense in the support of μ.
Czasopismo
Rocznik
Tom
116
Numer
2
Strony
197-206
Opis fizyczny
Daty
wydano
1995
otrzymano
1995-05-04
Twórcy
  • Institute of Mathematics, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland, mjzygm@math.uni.wroc.pl
Bibliografia
  • [1] D. S. Lubinsky and P. Nevai, Sub-exponential growth of solutions of difference equations, J. London Math. Soc. 46 (1992), 149-160.
  • [2] P. Nevai, Orthogonal polynomials, Mem. Amer. Math. Soc. 213 (1979).
  • [3] P. Nevai, V. Totik, and J. Zhang, Orthogonal polynomials: their growth relative to their sums, J. Approx. Theory 67 (1991), 215-234.
  • [4] R. Szwarc, Counterexample to subexponential growth of orthogonal polynomials, Constr. Approx., to appear.
  • [5] J. Zhang, Relative growth of linear iteration and orthogonal polynomials on several intervals, Linear Algebra Appl. 186 (1993), 97-115.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv116i2p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.